Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Acceleration of convergence of a family of logarithmically convergent sequences
HTML articles powered by AMS MathViewer

by Andrew H. Van Tuyl PDF
Math. Comp. 63 (1994), 229-246 Request permission


The asymptotic behavior of several sequence transformations is investigated as $n \to \infty$ when applied to a certain family of logarithmically convergent sequences. The transformations considered are the iterations of the transformations $e_1^{(s)}({A_n})$ of Shanks and ${W_n}$ of Lubkin, the $\theta$-algorithm of Brezinski, the Levin u-and v-transforms, and generalizations of the $\rho$-algorithm and the Neville table. Computational results are given for both real and complex sequences.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 40A25, 65B05
  • Retrieve articles in all journals with MSC: 40A25, 65B05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 229-246
  • MSC: Primary 40A25; Secondary 65B05
  • DOI:
  • MathSciNet review: 1234428